Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Swollen glands after throat infection, pus bumps in back of throat cleared up with Amoxycillin. White sores on tongue. Is it recurring ?

Hi there. I ll get right to the point. A week ago I caught a throat infection and my glads were swollen, as well I had puss bumps in the back of my throat, with a few white sores on my tongue . I was taking Amoxicillon that I had from a previous infection, and it cleared up with taking it. Well now I believe it may be back. I have had one or two white sores on my tongue for two weeks now, but in the past couple days they have spread rapidly; there are now several on the left and right side of my tongue , as well my other symptoms have came back, and I am concerned because I have no idea what these symptoms may possibly add up to. Please if yo know of any possible outcomes of these symptoms, please state them with detail.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
It seems that with antibiotic treatment total infection is not cleared and recurred again.
Go for throat swab examination to find out causative bacteria giving rise to infection.
There is possibility that there might be septic follicular tonsillitis and remained septic foci.
After report go for higher antibiotic like Azithromycin as per your doctor's advice.
Do Listerine gargle,
Avoid fried, chillies and junk food.
Ok anmd bye.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor